MathSciNet Relay Station
MathSciNet bibliographic data
MR562737 65N10
Schatz, A. H.; Thomée, V. C.; Wahlbin, L. B. Maximum norm stability and error estimates in parabolic finite element equations. Comm. Pure Appl. Math. 33 (1980), no. 3, 265–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement